# SDR WWMA9500080

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 966
- Engine: Garrtt TPE33112UAR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Syst
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, WHEN POWER LEVERS WERE PLACED IN REVERSE THE RIGHT ENGINE SHUT ITSELF DOWN.  MAINTENANCE PERFORMED GROUND RUNS AND WAS UNABLE TO DUPLICATE THE PROBLEM .  REPLACED THE RIGHT ENGINE FUEL FLOW DIVIDER AND FUEL SHUTOFF VALVE, AS A PRECAUTIONARY MEASURE.  ALSO, REPLACED THE RIGHT ENGINE FUEL PRESSURE REGULATOR, DUE TO SLOW ACCELERATION DURING ENGINE STARTS, THAT WERE NOTED DURING THE MAINTENANCE GROUND RUNS.  THE AIRCRAFT WAS TEST FLOWN AND RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
